Most Cited


Top 10 Cited (articles published in the last five years)
Extracted from Scopus (on Mar 28 )

29 Chandra Tripathy, B. | Sarma, B.
Some double sequence spaces of fuzzy numbers defined by Orlicz functions
Acta Mathematica Scientia, Volume 31, Issue 1, 2011-01-01, Pages 134-140
22 Schilling, O. | Latini, M.
High-order WENO simulations of three-dimensional reshocked Richtmyer-Meshkov instability to late times: dynamics, dependence on initial conditions, and comparisons to experimental data
Acta Mathematica Scientia, Volume 30, Issue 2, 2010-03-01, Pages 595-620
21 Chen, W. | Li, C.
Classification of positive solutions for nonlinear differential and integral systems with critical exponents
Acta Mathematica Scientia, Volume 29, Issue 4, 2009-07-01, Pages 949-960
17 Cho, S.Y. | Kang, S.M.
Approximation of common solutions of variational inequalities via strict pseudocontractions
Acta Mathematica Scientia, Volume 32, Issue 4, 2012-07-01, Pages 1607-1618
17 Gongbao, L. | Guo, Z.
Multiple solutions for the p&q-Laplacian problem with critical exponent
Acta Mathematica Scientia, Volume 29, Issue 4, 2009-07-01, Pages 903-918
15 Ã‡olak, R. | Bektaş, Ç.A.
λ-Statistical convergence of order α
Acta Mathematica Scientia, Volume 31, Issue 3, 2011-05-01, Pages 953-959
14 Zongxuan, C. | Zhibo, H. | Xiumin, Z.
On properties of difference polynomials
Acta Mathematica Scientia, Volume 31, Issue 2, 2011-03-01, Pages 627-633
13 Jiang, Y. | Xiong, T. | Wong, S.C. | Shu, C.-W. | Zhang, M. | Zhang, P. | Lam, W.H.K.
A reactive dynamic continuum user equilibrium model for bi-directional pedestrian flows
Acta Mathematica Scientia, Volume 29, Issue 6, 2009-11-01, Pages 1541-1555
12 Lizhong, P. | Qixiang, Y.
Predual spaces for Q spaces
Acta Mathematica Scientia, Volume 29, Issue 2, 2009-03-01, Pages 243-250
12 Salem, H.A.H.
Fractional order boundary value problem with integral boundary conditions involving Pettis integral
Acta Mathematica Scientia, Volume 31, Issue 2, 2011-03-01, Pages 661-672